# SDR ASAA2023092745674

- Difficulty date: September 27, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A511620
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON FLOOR SUPPORT AT AFT GALLEY R/H MOUNT AREA (CIRCLED IN RED). GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.080, REMAINING THICKNESS 0.050, REMOVED 0.030. OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. REMOVED WEB IAW B737-900ER SRM 51-40-02. MACHINED WEB IAW BAC DWG 147A5116 REV-. DRILLED TO FIT NEW WEB IAW B737-900ER SRM 51-40-05 AND BAC DWG 147A5701 REV-. ALODINED IAW B737-900ER SRM 51-20-01 & BAC DWG 147A5116 REV- . PRIMED IAW BOEING SOPM 20-41-02 BAC DWG 147A5116 REV-. NSTALLED NEW WEBIAW B737-900ER SRM 51-40-02 AND BAC DWG 147A501 REV-. PART MARKED IAW BAC DWG 1Y7A5116 REV-.
